# SDR SIMA20130727010

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 23,761 hours, 16,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN EMERGENCY EXIT SIGN AND REAR BULKHEAD EMERGENCY EXIT SIGNS NOT ILLUMINATING WHEN EMERGENCY LIGHTS SELECTED ON.  R & R  BATTERY PACK 2 EMERGENCY LIGHTING SYS.
